# SDR CA190516017

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 36,074 hours
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Solenoid
- Part number: 210954
- Condition: Stuck
- Location: Ovrspd Governor
- Component: Governor, Woodward
- Component part number: 210954
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE TEST SOLENOID ON THE OVER SPEED GOVERNOR WAS STUCK IN THE TEST POSITION LIMITING THE PROP RPM TO 1550 RPM. THE OVER SPEED GOVERNOR WAS REPLACED AND FUNCTION CHECKED SERVICEABLE. (TC# 20190516017)
